# SDR 99ZZZX3799

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Engine: Lyc LTS101750B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 30167601
- Condition: Failed
- Location: Fuel System
- Part time: 289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD FAILED SB 0124.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
